# SDR TAMF20050004O

- Difficulty date: July 27, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 62,445 hours, 23,542 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T4835507
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF A HEAVY NOISE IN THE LEFT SLIDE WINDOW WAS HEARD WITH THE LATCH HANDLE IN LOCK POSITION. THE AIRPLANE RETURNED TO BOGOTA.NR 2 OPENABLE WINDOW WAS INSPECTED AND OPERATIONAL CHECK WAS PERFORMED IAW AMM 56-11-02 PAGE 601-604 WITH NORMAL RESULTS. OVERWEIGHT LANDING (NOT HARD LANDING) INSPECTION WAS PERFORMED IAW AMM 05-51-35 PAGE 202 (PHASE I INSPECTION, STEP A)AND NO DAMAGE WAS FOUND. THE AIRPLANE RETURNED TO COMMERCIAL OPERATION.
